MathSciNet Relay Station
MathSciNet bibliographic data
MR294807 (45 #3875) 34E15
Hille, Einar Pseudo-poles in the theory of Emden's equation. Proc. Nat. Acad. Sci. U.S.A. 69 (1972), 1271–1272.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement